# SDR AUS20030320

- Difficulty date: February 7, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEVEL 1 CORROSION WAS FOUND ON EXTERNAL SURFACES IN VARIOUS LOCATIONS. LEVEL 2 CORROSION WAS FOUND ON FLAP HINGE ARMS,VERTICAL AND HORIZONTAL FORWARD ATTACHMENT FITTINGS. FOUND DURING INSPECTION IAW AD/DHC-6/69, LEVEL 1 AND LEVEL 2 CORROSION WAS FOUND AS OUTLINED IN PSM 1-GEN-5.
